question-icon

What causes lethargy after having Cymbalta and Dextroamphetamine?

default
Posted on Fri, 11 Dec 2015
Question: Hi Dr,
I have been on Cymbalta and dexamphetamine. and recently two weeks ago my doctor put me abilify I have lost my motivation to work and do things. My doctor on holiday now! Can I stop having that now?
doctor
Answered by Dr. Ashok Kumar (1 hour later)
Brief Answer:
Yes but reducing dose will be more appropriate

Detailed Answer:
Hello,
Thanks for using Healthcaremagic.

I read your query and understand your concerns.


Since you are not tolerating the 10 mg abilify it will be better to lower the current dose so minimization of side effects can be done.

I will not recommend complete removal as it can be increased more gradually as per the plan of your doctor. Since you are hypertensive abilify is first choice among antispychotics.

I hope this helps you.
If you have more questions feel free to write back to me.
Thanks and regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ashok Kumar

Psychiatrist

Practicing since :2000

Answered : 3267 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes lethargy after having Cymbalta and Dextroamphetamine?

Brief Answer: Yes but reducing dose will be more appropriate Detailed Answer: Hello, Thanks for using Healthcaremagic. I read your query and understand your concerns. Since you are not tolerating the 10 mg abilify it will be better to lower the current dose so minimization of side effects can be done. I will not recommend complete removal as it can be increased more gradually as per the plan of your doctor. Since you are hypertensive abilify is first choice among antispychotics. I hope this helps you. If you have more questions feel free to write back to me. Thanks and regards